# SDR ASAA0956692

- Difficulty date: September 23, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 11,942 hours, 3,773 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H34V
- Condition: Malfunctioned
- Location: Hf Sys
- Part time: 1,209 hours, 362 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT OR TUNE HF1 OR HF2.  ABLE TO MONITOR SELECTED FREQ.  REMOVED AND REPLACED HF COUPLER NR 1 REF MM 23-11-61 AND HF RT NR 2 REF 23-11-21 MM.  BOTH SYSTEMS OPERATIONAL TEST REF MM 23-11-00.  SYSTEMS OPERATIONAL TEST GOOD.
